# SDR SWAA2024011632487

- Difficulty date: December 16, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 58,382 hours, 35,036 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK BRACKET LOCATED BTW RBL 45 TO RBL 55 AT MAIN WHEEL WELL COMPARTMENT 2023-756867<[01] REPLACED BRACKET LOCATED BTW RBL 45 TO RBL 55 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING 111A1001 SHEET 330 REV.-. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED BRACKET LOCATED BTW RBL 45 TO RBL 55 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING 111A1001 SHEET 330 REV.-. SEE INDIVIDUAL SIGN OFF BELOW
